Wednesday, October 14, 2009

Worrisome things...

There are a few things I've noticed lately. One is that my hair is growing back on my head. Another is that the rash is getting better. Both of these things worry me. If the chemo is not causing my hair to fall out and it's not causing a rash, then is it working on the cancer?!? I have a CT scan on 26 October to find out.

On the other hand (or leg), my leg hair is falling out. I'm bald on my knees, thighs and calves. The rest of the legs are hairy. I feel like the GEICO caveman. Well, I guess any, old caveman. I'm just picturing one wearing modern clothes.

Either the open pours from the hair loss or the dry skin from the one chemo drug is causing pain. It feels like sunburn with every step, as my pants/jeans rub against my legs. That's a boat-load of joy!

3 comments:

Catharine said...

Body glide. Not just for running. Try it on your legs.

Sorry you're uncomfortable. Don't overthink things. You're doing great.

Alissa said...

Wow... I have a very visual picture of your hairy - or not so hairy - legs... hmmm. Can't say that's ever happened before! :)

Hang in there and good luck with the scan!

Sara said...

Hey Shawn,
Sorry I was away this week.
Aquaphor?
See you next Thursday. Hang in there til your scan! Sara